# SDR 2008FA0000116

- Difficulty date: January 18, 2008
- Submitted: March 11, 2008
- Operation: General aviation
- Aircraft: N114HS
- Make and model: Maule MXT-7-180A
- Aircraft serial: 21092C
- Engine: Lyc O360C4F
- Propeller: Snsnch 76EM8
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: C2367
- Condition: Cracked
- Location: Prop Spinner
- Part time: 300 hours
- Component: Prop Spinner, Snsnch
- Component part number: S76EM8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD BULKHEAD CRACKED THROUGH THE MOUNT BOLT HOLES.  THIS HAS OCCURED SEVERAL TIMES, WARRANTS ACTION.  (K)
